# SDR MASA2009122800367

- Difficulty date: December 28, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 32,860 hours, 30,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7169 CAE-OVERNIGHT.  CREW REPORTED THE ROW 2 EMERGENCY CEILING LIGHT WAS INOP.  MX REPLACED THE LAMP AND OP CHECKS WERE GOOD.
